Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

627 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936699
Dianetti J, Ferrari G, Fischer M, Nendel M (2019)
Submodular Mean Field Games. Existence and Approximation of Solutions. Center for Mathematical Economics Working Papers; 621.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936652
Aslan F, Duman P, Trockel W (2019)
Duality for General TU-games Redefined. Center for Mathematical Economics Working Papers; 620.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936061
Rubbenstroth B (2019)
Game Options under Knightian Uncertainty in Discrete Time. Center for Mathematical Economics Working Papers; 619.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936013
Nendel M, Röckner M (2019)
Upper Envelopes of Families of Feller Semigroups and Viscosity Solutions to a Class of Nonlinear Cauchy Problems. Center for Mathematical Economics Working Papers; 618.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935975
Böhm V (2019)
Stable Balanced Expansion in Homogeneous Dynamic Models. Center for Mathematical Economics Working Papers; 617.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935798
Schmeck MD, Schmidli H (2019)
Mortality Options: the Point of View of an Insurer. Center for Mathematical Economics Working Papers; 616.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935705
Koch T (2019)
Universal Bounds and Monotonicity Properties of Ratios of Hermite and Parabolic Cylinder Functions. Center for Mathematical Economics Working Papers; 615.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
Federico S, Ferrari G, Riedel F, Röckner M (2019)
On a Class of Infinite-Dimensional Singular Stochastic Control Problems. Center for Mathematical Economics Working Papers; 614.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934840
Hölzermann J, Lin Q (2019)
Term Structure Modeling under Volatility Uncertainty: A Forward Rate Model driven by G-Brownian Motion . Center for Mathematical Economics Working Papers; 613.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934575
Alaverdyan S, Zaharieva A (2019)
Immigration, Social Networks and Occupational Mismatch. Center for Mathematical Economics Working Papers; 612.
Bielefeld: Center for Mathematical Economics.
PUB | PDF | DOI
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934489
Pahlke M (2019)
A Note on Dynamic Consistency in Ambiguous Persuasion. Center for Mathematical Economics Working Papers; 611.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230
Denk R, Kupper M, Nendel M (2019)
A Semigroup Approach to Nonlinear Lévy Processes. Center for Mathematical Economics Working Papers; 610.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari G, Rodosthenous N (2019)
Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy. Center for Mathematical Economics Working Papers; 589, Aktual. Version Februar 2019.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933748
Obradovic L (2019)
Locally Constant Model Uncertainty Risk Measure. Center for Mathematical Economics Working Papers; 609.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro G, Ceci C, Ferrari G (2019)
Optimal Reduction of Public Debt under Partial Observation of the Economic Growth. Center for Mathematical Economics Working Papers; 608.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994
Dianetti J, Ferrari G (2019)
Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria. Center for Mathematical Economics Working Papers; 605.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933147
Grigorova M, Quenez M-C, Sulem A (2018)
Superhedging prices of European and American options in a non-linear incomplete market with default. Center for Mathematical Economics Working Papers; 607.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126
Li H (2018)
Optimal stopping under $\textit{G}$-expectation. Center for Mathematical Economics Working Papers; 606.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932726
Damdinsuren E, Zaharieva A (2018)
Expectation Formation and Learning in the Labour Market with On-the-Job Search and Nash Bargaining. Center for Mathematical Economics Working Papers; 604.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
Ferrari G, Koch T (2018)
An optimal extraction problem with price impact. Center for Mathematical Economics Working Papers; 603.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2931327
Böhm V (2018)
The Dynamics of Balanced Expansion in Monetary Economies with Sovereign Debt. Center for Mathematical Economics Working Papers; 602.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930863
Neugart M, Zaharieva A (2018)
Social Networks, Promotions, and the Glass-Ceiling Effect. Center for Mathematical Economics Working Papers; 601.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930698
Rosenmüller J (2018)
vNM–Stable Sets for Totally Balanced Games. Center for Mathematical Economics Working Papers; 581, aktual. Ausg.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930597
Claas O (2018)
Labor Market Segmentation and Efficient Bargaining in a Macroeconomic Model. Center for Mathematical Economics Working Papers; 600.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443
Beißner P, Riedel F (2018)
Equilibria under Knightian Price Uncertainty . Center for Mathematical Economics Working Papers; 597.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570
Barraz Martínez B, Denk R, Hernández Monzón J, Kammerlander F, Nendel M (2018)
Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem. Center for Mathematical Economics Working Papers; 596.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492
Pahlke M (2018)
Dynamic Consistency in Incomplete Information Games with Multiple Priors. Center for Mathematical Economics Working Papers; 599.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378
Hölzermann J (2018)
Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty. Center for Mathematical Economics Working Papers; 582.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411
Nendel M (2018)
Markov Chains under Nonlinear Expectation . Center for Mathematical Economics Working Papers; 588.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari G, Schuhmann P (2018)
An Optimal Dividend Problem with Capital Injections over a Finite Horizon . Center for Mathematical Economics Working Papers; 595.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930446
Grigorova M, Imkeller P, Quenez M-C, Ouknine Y (2018)
Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case. Center for Mathematical Economics Working Papers; 598.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa G-H (2018)
Repetition and cooperation: A model of finitely repeated games with objective ambiguity. Center for Mathematical Economics Working Papers; 585.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa G-H (2018)
A complete folk theorem for finitely repeated games. Center for Mathematical Economics Working Papers; 584.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa G-H (2018)
A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Center for Mathematical Economics Working Papers; 583.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916814
Hellmann T, Panebianco F (2018)
The transmission of continuous cultural traits in endogenous social networks. Center for Mathematical Economics Working Papers; 579.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817
Hellmann T, Landwehr J (2018)
Pairwise stable networks in homogeneous societies. Center for Mathematical Economics Working Papers; 517, Version Januar 2018.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916933
Obradović L (2018)
Robust Maximum Detection: Full Information Best Choice Problem under Multiple Priors. Center for Mathematical Economics Working Papers; 580.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428
Li H, Peng S, Soumana Hima A (2017)
Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion. Center for Mathematical Economics Working Papers; 590.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930413
Ferrari G, Koch T (2017)
On a Strategic Model of Pollution Control . Center for Mathematical Economics Working Papers; 586.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909171
Riedel F (2017)
Uncertain acts in games. Center for Mathematical Economics Working Papers; 571.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari G (2017)
On a Class of Singular Stochastic Control Problems for Reflected Diffusions . Center for Mathematical Economics Working Papers; 592.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari G, Vargiolu T (2017)
On the Singular Control of Exchange Rates . Center for Mathematical Economics Working Papers; 594.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930423
Grigorova M, Imkeller P, Ouknine Y, Quenez M-C (2017)
Optimal Stopping With ƒ-Expectations: the irregular case. Center for Mathematical Economics Working Papers; 587.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930436
Beißner P, Lin Q, Riedel F (2017)
Dynamically Consistent α-Maxmin Expected Utility. Center for Mathematical Economics Working Papers; 593.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930430
de Angelis T, Ferrari G, Hamadène S (2017)
A Note on a New Existence Result for Reflected BSDES with Interconnected Obstacles. Center for Mathematical Economics Working Papers; 591.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2912963
Burzoni M, Riedel F, Soner HM (2017)
Viability and arbitrage under Knightian Uncertainty. Center for Mathematical Economics Working Papers; 575.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2910671
Sürücü O, Brangewitz S, Mir Djawadi B (2017)
Asymmetric dominance effect with multiple decoys for low- and high-variance lotteries. Center for Mathematical Economics Working Papers; 574.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2914349
Trockel W, Haake C-J (2017)
Thoughts on social design. Center for Mathematical Economics Working Papers; 577.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2914351
Rebien M, Stops M, Zaharieva A (2017)
Formal search and referrals from a firm's perspective. Center for Mathematical Economics Working Papers; 578.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2913226
Berens S, Chochua L (2017)
The impartial observer under uncertainty. Center for Mathematical Economics Working Papers; 576.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung